×

Feasibility conditions for the existence of walk-regular graphs. (English) Zbl 0452.05045


MSC:

05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Biggs, N., Algebraic graph theory, (1974), Cambridge U.P London, Cambridge Tracts in Mathematics No. 67 · Zbl 0284.05101
[2] Bose, R.C., Strongly regular graphs, partial geometries and partially balanced designs, Pacific J. math., 13, 389-419, (1963) · Zbl 0118.33903
[3] C.D. Godsil and B.D. McKay, Spectral conditions for the reconstructibility of a graph, J. Combinatorial Theory Ser. B, to appear. · Zbl 0394.05035
[4] Haynsworth, E.V., Applications of a theorem on partitioned matrices, J. res. nat. bur. standards sect. B, 63, 73-78, (1959) · Zbl 0090.24104
[5] Lancaster, P., Theory of matrices, (1969), Academic New York · Zbl 0186.05301
[6] B.D. McKay, Transitive graphs with fewer than twenty vertices, Math. Comp., to appear. · Zbl 0411.05046
[7] Petersdorf, M.; Sachs, H., Spektrum und automorphismengruppe eines graphen, (), 891-907 · Zbl 0221.05070
[8] Schwenk, A.J., Computing the characteristic polynomial of a graph, (), 153-162
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.